Jump to content

CEPUK - Major milestone: Royal College releases new guidance on stopping antidepressants


Shep

Recommended Posts

  • Administrator

From CEPUK, 9/24/2020:

 

Major milestone: Royal College releases new guidance on stopping antidepressants

 

And here is the leaflet from Royal College of Psychiatry website: 

 

PRINT OUT:

 

Stopping antidepressants

 

Might be useful to print out and take to doctors ignorant of withdrawal. May also be helpful for helping family members understand. 

 

Edited by ChessieCat
added print out and bolded leaflet link

Drug free May 22, 2015 after 30 years of neuroleptics, benzos, z-drugs, so-called "anti"-depressants, and amphetamines 

 

My Success Story:  Shep's Success: "Leaving Plato's Cave"

 

And what is good, Phaedrus, and what is not good — need we ask anyone to tell us these things? ~ Zen and the Art of Motorcycle Maintenance


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

 

Link to post
Share on other sites
  • 3 months later...
JesusSavemefromWD

This is a good article but reports only very few wd symptoms . Unfortunately the real list of wd symptoms is way longer 

Aug. 15,16 2020 cipralex:CRAZY! Recovered in 24hrs

Aug.28, 2020 sertraline :25mg -3&1/2weeks,tapering 4&1/2 weeks; Oct. 25: Last dose (4mg)

Symptoms while on zoloft

DPDR/crazy/ brain disconnection/ bedridden, soul despair/feeling dead;eye floaters/ tinnitus/no appetite;inner terror/ anxiety/panics

4 months OFF: pure hell, I regret not reinstating 

soul despair, anxiety/fear, brain numb/crazy/off feeling, housebound, barely functioning, tinnitus, mild eye lid twitches;

- DPDR reduced by 50% since two months ago but no further progress

- sleep & appetite are fine

9 months OFF: Constant hell, no windows, same symptoms as above plus intense arm/shoulder pain. Tinnitus replaced by head buzzing. 

Link to post
Share on other sites
  • Moderator Emeritus
ChessieCat

True, but at least some in the medical community are starting to state facts.  Since the "invention" of psychiatric drugs in about the mid-1950s it has only been since about 2010 that things have started to be recognised and unfortunately it takes time.  At least with the internet etc it is happening faster than if would have at any other period in history.  In the time since I've been a member here, joined October 2015, I have seen a big increase in the publicity of ADWD and AD adverse reactions.

NEW!!!     INTERVIEW with Altostrata, SA's founder    NEW!!! 

 

Plodding along inch by inch:  12" = 1',  3' =  36 " or 1 yard,  1760 yards  = 63,360" or 1 mile

Current from July 2021:  Pristiq 0.11mg

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015 

My tapering program   My Intro (goes to my tapering graph)  My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

Link to post
Share on other sites
JesusSavemefromWD

Yes indeed, I just didn’t want any members to look at this article and think that their symptoms are not WD symptoms. The Cosci et al. 2019 article posted somewhere else in this site has a really comprehensive list of WD symptoms. 

Aug. 15,16 2020 cipralex:CRAZY! Recovered in 24hrs

Aug.28, 2020 sertraline :25mg -3&1/2weeks,tapering 4&1/2 weeks; Oct. 25: Last dose (4mg)

Symptoms while on zoloft

DPDR/crazy/ brain disconnection/ bedridden, soul despair/feeling dead;eye floaters/ tinnitus/no appetite;inner terror/ anxiety/panics

4 months OFF: pure hell, I regret not reinstating 

soul despair, anxiety/fear, brain numb/crazy/off feeling, housebound, barely functioning, tinnitus, mild eye lid twitches;

- DPDR reduced by 50% since two months ago but no further progress

- sleep & appetite are fine

9 months OFF: Constant hell, no windows, same symptoms as above plus intense arm/shoulder pain. Tinnitus replaced by head buzzing. 

Link to post
Share on other sites
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy